Statistical properties of a generalized threshold network model

Yusuke Ide*, Norio Konno, Naoki Masuda

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


The threshold network model is a type of finite random graph. In this paper, we introduce a generalized threshold network model. A pair of vertices with random weights is connected by an edge when real-valued functions of the pair of weights belong to given Borel sets. We extend several known limit theorems for the number of prescribed subgraphs and prove a uniform strong law of large numbers. We also prove two limit theorems for the local and global clustering coefficients.

Original languageEnglish
Pages (from-to)361-377
Number of pages17
JournalMethodology and Computing in Applied Probability
Issue number3
Publication statusPublished - 2010
Externally publishedYes


  • Complex networks
  • Random graphs
  • Threshold network models

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics


Dive into the research topics of 'Statistical properties of a generalized threshold network model'. Together they form a unique fingerprint.

Cite this